# SDR CALA2020011300128

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 60,565 hours, 25,251 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227904620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT RIB CRACKED IN L/H AFT EMERGENCY EXIT HATCH. REMOVED AND REPLACED BEAM AND SEGMENT ON AFT END OF L/H AFT EMER GENCY EXIT HATCH IAW A320 SRM 51-72-11-911-001. DATA TRANSCRIBED FROM PAPER DOCUMENT AAR N/R: 9825233. WORK ACCOMPLISHED BNY MEC HANIC. INSPECTED.
